MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT22522UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/09/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the physician was attempting to use a resolute integrity rx drug eluting stent to treat a moderately calcified and tortuous mid cx lesion.No damage noted to packaging, and no issues noted during removal.The device was inspected and negative prep was performed with no issues noted.The lesion was not pre-dilated.It was reported that during the procedure, the device did not pass through a previously deployed stent.Resistance was encountered when advancing the device.During removal following failed delivery, it was reported that the device got stuck in the guide and the stent dislodged in the guide.The dislodged stent was removed.No patient injury reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6303163
Report Number9612164-2017-00101
Device Sequence Number18911468
Product Code NIQ
UDI-Device Identifier00643169037434
UDI-Public00643169037434
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2018
Device Catalogue NumberRSINT22522UX
Device Lot Number0008177317
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/09/2017
Supplement Date Received by Manufacturer01/09/2017
Initial Report FDA Received Date02/06/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR